ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 2
Current Issue Archive Popular Article Ahead of Print

 
An unknown side effect of isotretinoin: Pericardial effusion with atrial tachycardia [Anatol J Cardiol]
Anatol J Cardiol. 2015; 15(2): 168-169 | DOI: 10.5152/akd.2015.5790  

An unknown side effect of isotretinoin: Pericardial effusion with atrial tachycardia

Ekrem Güler1, Gamze Babur Güler1, Cahit Yavuz3, Filiz Kızılırmak1
1Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey
2Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey
3Clinic of Dermatology, Meram Education and Research Hospital; Konya-Turkey
4Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey

Turkish
 
Başlık:  İsotretinoinin bilinmeyen bir yan etkisi: Atriyal taşikardi ile birlikte görülen perikardiyal efüzyon




İsotretinoinin bilinmeyen bir yan etkisi: Atriyal taşikardi ile birlikte görülen perikardiyal efüzyon

Ekrem Güler1, Gamze Babur Güler1, Cahit Yavuz3, Filiz Kızılırmak1
1Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey
2Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey
3Clinic of Dermatology, Meram Education and Research Hospital; Konya-Turkey
4Department of Cardiology, Faculty of Medicine, Medipol University; İstanbul-Turkey



Ekrem Güler, Gamze Babur Güler, Cahit Yavuz, Filiz Kızılırmak. An unknown side effect of isotretinoin: Pericardial effusion with atrial tachycardia. Anatol J Cardiol. 2015; 15(2): 168-169


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology